MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 24MM COCR RADIAL HEAD 4MM HT EXTENSION/17.0MM-STER; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 24MM COCR RADIAL HEAD 4MM HT EXTENSION/17.0MM-STER; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Model Number 09.402.424S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age, date of birth, and weight not available for reporting.Date of device loosening is not known.Device has not yet been explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter address not available for reporting.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent initial surgery on (b)(6) 2016 for treatment of a closed proximal displaced fracture head of the left radius.Patient was implanted with one (1) 8 mm straight radial stem 28 mm and one (1) 24 mm radial head 4 mm height extension/17.0 mm.On (b)(6) 2017 during a postoperative follow up visit, patient presented with pain and loosening of hardware.Revision surgery has been scheduled for some time in (b)(6) 2017.No further information is available at this time.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
A device history record review was performed for the subject device: manufacturing location: (b)(4).Packaged by: (b)(4).Manufacturing date: 21-oct-2014 expiration date: 30-sep-2019.Part #: 09.402.424s, lot#: 7608133 (sterile) - 20mm cocr radial head 4mm ht extension/17.0mm - sterile.Quantity 75.Component parts reviewed: part 21022 lot 5317556, material testing for titanium for implant material, product certification received from dynamet meet specification.Raw material (ti) inspection sheet meet specification.Raw material receiving/putaway checklist meet requirements.Part 41060 lot 7695678, raw material received from carpenter technology.Certificate of tests received from carpenter meet specification.Raw material receiving/putaway checklist meet requirements.Avalign certificate of compliance meet specification.Inspection sheet for incoming final inspection met inspection acceptance criteria.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Sterigenics (corona), ¿sterility documentation was reviewed and determined to be conforming.¿ no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
24MM COCR RADIAL HEAD 4MM HT EXTENSION/17.0MM-STER
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7087233
Report Number2939274-2017-50159
Device Sequence Number19102526
Product Code KWI
UDI-Device Identifier10886982132727
UDI-Public(01)10886982132727(17)190930(10)7608133
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number09.402.424S
Device Catalogue Number09.402.424S
Device Lot Number7608133
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer01/04/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1124-2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;